Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stents in hearts, diabetic, recently diagnosed with right sided chronic bronchitis, advised medicines. Any side effects?

dear doctor, my father had suffered heart problems and had 3 stents placed through PTCA procedure successfully. now, nearly after 4 months he has been diagnosed with right sided chronic bronchitis(i.e on complaints of shortness of breadth) and has been prescribed to take 1)levobact 500mg 1-0-0 2)deriphyllin retard 150mg 1-0-1 3)mucinax 600mg 1-0-0 dissolved in water and taken after two hours after breakfast. my question is will the above tablets cause any severe side effects when taken along with his normal medication prescribed for his heart i.e 1)clopiletA 75mg 1-0-1 2) atorvastatin 40mg 0-0-1 3)betaloc50 50mg 1-0-1 4) ecosprin 150mg 0-1-0 5)telsar 40mg 1-0-0 and i would like to inform he is also a diabetic(DM2). i request you to kindly reply to my email address as soon as possible. thanking you. N.Subramanya
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Except the derriphylline retard,you can give other medicines without any problem.
Derriphylline belongs to the xanthine family of class and so it bears a close structural resemblance with that of caffeine.
It can cause palpitations and cardiac stimulation,so it should be avoided.
I hope it helps.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor